On the spectrum of a Bitsadze–Samarskiǐ problem
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2012-2016
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a21,
author = {B. V. Loginov and A. M. Nagornyi},
title = {On the spectrum of a {Bitsadze{\textendash}Samarskiǐ} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2012--2016},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a21/}
}
B. V. Loginov; A. M. Nagornyi. On the spectrum of a Bitsadze–Samarskiǐ problem. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2012-2016. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a21/